| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight - unk; ethnicity - unk; race - unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -10.0/1.5/002 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2022.The lens was explanted on (b)(6) 2022 due to excessive vault.In a second surgery on (b)(6) 2022 a shorter length lens was implanted.This resolved the problem.Cause of the event is reported as unknown.